# SDR DALA2022091906200

- Difficulty date: September 11, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N116DN
- Make and model: Airbus A321-211
- Aircraft serial: 10121
- Aircraft time: 4,285 hours, 2,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30 CEILING EMERGENCY LIGHT OUT. EEDS STOCK # 33-3300-3-0060 LIGHT. NIS BWI. FORWARD TO A-321 MEL 33-50-02D AND PLACARD. REMOVED AND REPLACED EMERGENCY CEILING LIGHT AT SEAT 30 AS PER A321 AMM 33-51. OPS CHECK OK. A/C OK FOR SVC. (LP# 8927142)
